# SDR YENA2007073

- Difficulty date: August 12, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N558JB
- Make and model: Airbus A320-232
- Aircraft serial: 1915
- Aircraft time: 19,347 hours, 6,931 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C202163382D32
- Part serial: 005392
- Condition: Malfunctioned
- Location: Brake System
- Part time: 22,127 hours, 8,009 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 919, JFK-ORD, ON LANDING AT APPROX 30KT, AUTOBRAKE FAIL & BRAKE SYSTEM NR 1 FAIL ECAM, AT GATE FOUND BOTH OUTBOARD MAINS FLAT.  PERFORMED NORMAL BRAKE CHECK IAW AMM 32-42-00-05, CHECKS NORMAL, PERFORMED BRAKES AND STEERING BITE TEST, NO FAILURES IAW AMM 32-46-00-05, PERFORMED WHEEL FAILURE INSPECTION CHECK.  NO DAMAGE NOTED IAW 05-51-15-06.  REMOVED & REPLACED BSCU IAW 32-42-34-04.  BITE CHECK GOOD IAW AMM 32-46-00-05.  REPLACED & REMOVED ALL 4 MAIN TIRES IAW 32-41-9-0001.
